MAUDE Adverse Event Report: Nihon Kohden Corporation ZM-531PA; Telemetry Transmitter

Nihon Kohden Corporation ZM-531PA; Telemetry Transmitter
Model Number ZM-531PA
Medical Device Problem Codes Unable to Obtain Readings (1516); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The biomedical engineer (biomed) reported that on (b)(6) 2026, during a patient transport, the zm transmitter went into signal loss, and the biomed believes (but cannot 100% confirm) there was a break in data at the central nurse's station (cns) during the period of signal loss.The signal loss failed to alert staff of the patient's condition which ultimately led to the patient experiencing a seizure.
 
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that on (b)(6) 2026, during a patient transport, the zm transmitter went into signal loss, and the biomed believes (but cannot 100% confirm) there was a break in data at the central nurse's station (cns) during the period of signal loss.The signal loss failed to alert staff of the patient's condition which ultimately led to the patient experiencing a seizure.He adds that the report does not mention that the patient coded, and believes this incident only revolves around patient harm.It was also mentioned that prior to this incident, the facility had been experiencing intermittent signal loss with their telemetry units in the icu, er, and pcu departments.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: a2-a6; b6; b7.Attempt # 1: (b)(6) 2026 emailed the customer via microsoft outlook for the information in the ni list above: hospital superiors declined to fill out and send in the adverse event form due to hipaa violation concerns.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: cns: model #: cns-2101, serial #: (b)(6), device manufacturer data: 03/08/2024, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.

Brand Name
ZM-531PA
Common Device Name
Telemetry Transmitter
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50614853
Report Number8030229-2026-07104
Device Sequence Number10711538
Product Code DRT
UDI-Device Identifier04931921115107
UDI-Public(01)04931921115107
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-531PA
Device Catalogue NumberZM-531PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Central Nurse's Station (CNS-2101).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown